# SDR 97ZZZX1997

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3269W
- Make and model: Beech B300
- Aircraft serial: FL147
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Condition: Miswired
- Location: Autofeather
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERFORMED AUTOFEATHER SYSTEM TEST AND ARM PROCEDURE PER B300 MM 61-20-00 AND CONFIRMED CONFLICTING LEFT/RIGHT ANNUNCIATION. VERIFIED WIRING PER B300 WIRING DIAGRAM 61-21-02 PAGE 4 AND SUBSEQUENT SECTIONS.  CORRECTED MIS-WIRING AT ANNUNCIATOR LIGHT CONNECTORS TO CONFORM TO WIRING DIAGRAGM AND ANNUNCIATE CORRECTLY.  PEFORMED AUTOFEATHER SYSTEM TEST AND ARM PROCEDURE PER B300 MM 61-20-00 AND PASSED.
